MAUDE Adverse Event Report: STERIS CORPORATION; TABLETOP PAD SETS

STERIS CORPORATION; TABLETOP PAD SETS
Model Number TABLE PAD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tabletop pad sets subject of the reported events are being returned to steris for evaluation.The steris 5095 surgical table operator manual states, "to ensure prolonged use of steris mattresses and pads, abide by following cleaning instructions: inspect mattress prior to and/or after use to check for mattress integrity.Dilute all cleaners, disinfectants and germicides in accordance with manufacturers' instructions.Some cleaning agents leave a residue which can build up over time.Depending on cleaning agent, it may be necessary to rinse and wipe clean with a slightly damp cloth." the operator manual additionally states, "to install a table pad, place pad in position and firmly press associated fasteners together.To remove a table pad, gently peel or lift the pad, as applicable, to free it from the tabletop." the user facility received replacement tabletop pad sets.A steris account manager has scheduled in-service training with user facility personnel on the proper use and operation to the tabletop pad set, specifically, in appropriate cleaning techniques and installation/removal with the pads.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during patient procedures the tabletop pad sets to their 5095 surgical tables were not staying in place when the patient was in trendelenburg.In one of the procedures, there was a report of delay due to the patient being repositioned.No report of injury.
 
Additional Manufacturer Narrative
Contrary to the previous report the tabletop pad sets were discarded and not returned to steris for evaluation.Through follow-up with user facility personnel it was determined the cause of the reported event was due to improper cleaning and set-up techniques with the tabletop pad sets by user facility personnel.A steris account manager conducted in-service training with user facility personnel on the proper use and operation to the tabletop pad set, specifically, in appropriate cleaning techniques and installation/removal with the pads.No additional issues have been reported.

Brand Name
NA
Common Device Name
TABLETOP PAD SETS
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22100842
Report Number1043572-2025-00050
Device Sequence Number17931245
Product Code LWG
UDI-Device Identifier00724995156596
UDI-Public(01)00724995156596(11)241111
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTABLE PAD
Device Catalogue NumberBF016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown